Universidad Complutense de Madrid
E-Prints Complutense

Spaces of discrete shape and c-refinable maps that induce shape equivalences

Impacto

Downloads

Downloads per month over past year

Morón, Manuel A. and Romero Ruiz del Portal, Francisco (1997) Spaces of discrete shape and c-refinable maps that induce shape equivalences. Journal of the mathematical society of japan, 49 (4). pp. 713-721. ISSN 0025-5645

[img]
Preview
PDF
974kB

Official URL: http://projecteuclid.org/euclid.jmsj/1226327607


URLURL Type
http://projecteuclid.orgOrganisation




Item Type:Article
Uncontrolled Keywords:Shape; calmness; AWNR; c-refinable map
Subjects:Sciences > Mathematics > Topology
ID Code:15562
Deposited On:11 Jun 2012 07:50
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page